# SDR JYD2003F00002

- Difficulty date: November 16, 2001
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N164AC
- Make and model: Skrsky S64E
- Aircraft serial: 64034D
- Aircraft time: 13,248 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hub
- Part number: 712701
- Part serial: 3V4176
- Condition: Cracked
- Location: Compressor Wheel
- Part time: 5,978 hours, 3,760 cycles
- Component: Compressor
- Component part number: JFTD12A4A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT HUB (PN 712701, SN 3V4176) FOUND CRACKED DURING OVERHAUL INSP.  COMPRESSOR (SN 672571) WAS REMOVED FROM SERVICE DUE TO REACHING ITS OVERHAUL INTERVAL, HAVING A (TSO 2987.9 HOURS), (TT OF 5978.0 HOURS).  DURING OVERHAUL INSPECTION, TWO CRACKS WERE DETECTED BY EDDY CURRENT INSPECTION.  CRACK LOCATIONS DETECTED BY EDDY CURRENT WERE IN THE CENTER RING OF FRONT HUB EXTENDING FROM BLADE PIN HOLES AT APPROXIMATELY A 45 DEGREE ANGLE.  CRACKS NOT DETECTABLE BY FLUORESCENT PENETRANT INSP, THUS CRACK LENGTHS WERE NOT MEASUREABLE.
